# SDR FDEA201108113213

- Difficulty date: August 11, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT STA 1841 , WEB FOUND CRACKED AT LBL 40.  REPAIR CARRIED OUT AS PER SRM   53-00-00 FIG.211  REV.47 AT CTR CARGO COMPT. STA.1841 WEB END CAP AT LBL 40. EO1-5100-7-5001 A5-PT1,  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV.112
